Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on de Branges' weights


Authors: Arcadii Z. Grinshpan and Anatolii Grinshpan
Journal: Proc. Amer. Math. Soc. 133 (2005), 2605-2608
MSC (2000): Primary 30C50, 30C55, 30C75
DOI: https://doi.org/10.1090/S0002-9939-05-07934-7
Published electronically: March 31, 2005
MathSciNet review: 2146204
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the de Branges weight systems and give a counterexample uncovering pitfalls.


References [Enhancements On Off] (What's this?)

  • 1. L. de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), no. 1-2, 137-152. MR 0772434 (86h:30026)
  • 2. P. Duren, Univalent functions, Springer-Verlag, New York, 1983. MR 0708494 (85j:30034)
  • 3. A. Grinshpan, Monotone functions of certain motions, preprint, Cal Tech, 2003.
  • 4. A. Z. Grinshpan, Logarithmic geometry, exponentiation, and coefficient bounds in the theory of univalent functions and nonoverlapping domains, Handbook of Complex Analysis: Geometric Function Theory, V. 1 (Ed. by R. Kühnau), 273-332, North-Holland, Amsterdam, 2002. MR 1966197 (2003m:30041)
  • 5. A.C. Schaeffer and D.C. Spencer, The coefficients of schlicht functions, Duke Math. J. 10 (1943), 611-635. MR 0009631 (5:175i)
  • 6. Xie Ming-Qin, A generalization of the de Branges theorem, Proc. of the AMS 125 (1997), no. 12, 3605-3611. MR 1415355 (98b:30018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C50, 30C55, 30C75

Retrieve articles in all journals with MSC (2000): 30C50, 30C55, 30C75


Additional Information

Arcadii Z. Grinshpan
Affiliation: Department of Mathematics, University of South Florida, Tampa, Florida 33620
Email: azg@math.usf.edu

Anatolii Grinshpan
Affiliation: Mathematics 253-37, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078-1058
Email: agrinsh@math.okstate.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07934-7
Keywords: Univalent functions, de Branges' weight systems, associated Legendre functions
Received by editor(s): January 6, 2004
Published electronically: March 31, 2005
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society